| Catalog Number |
PS1160 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 2 events were reported for this quarter.Product return status: 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 2 devices: product disposition is not yet determined.Additional information: 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 2 events for the failure: loss of or failure to bond.2 events had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes 3 events for the failure: loss of or failure to bond.3 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99141.Supplemental rationale.Corrected data: b5, h1, h6, h11.2 events were previously reported during the reporting quarter; however, 1 previously reported event was included under mfr report # 3015967359-2026-99050 but should be included under this report.3 previously reported events are included in this follow-up record.Product return status.1 device investigation type has not yet been determined.2 devices were not available for evaluation.Evaluation findings (results/components).1 device: results pending completion of investigation / part/component/sub-assembly term not applicable 2 devices: usage problem identified / part/component/sub-assembly term not applicable.Product disposition.2 devices: product not received.1 device: product disposition is not yet determined.